# SDR AALA201712279006

- Difficulty date: December 26, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 57,989 hours, 28,811 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER FUEL PRESSURE LOW, ILLUMINATED INTERMITTENTLY SHORTLY AFTER LEVEL OFF TO CRUISE.  CENTER TANK FUEL FEED NORMAL. INTERMITTENT INDICATION LASTED APPROXIMATELY FIVE MINUTES.  REMAINDER OF FLIGHT SYSTEM OPERATED NORMALLY WITH NO FURTHER INDICATION.  MAINTENANCE DETERMINED AIRCRAFT CENTER FUEL TANK FUEL FEED SYSTEM TEST IS NORMAL IAW AMM 28-20-00 PART 2C.
